# SDR FDEA201112155306

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 540 S20R DENTED.  DENT REPAIRED ON STAM NR 47168440001 PER EA757-5331-16-F3630.  MAJOR REPAIR.
